MathSciNet Relay Station
MathSciNet bibliographic data
MR1238048 60E15 (60G07 60G44)
Jacka, S. D.; Yor, M. Inequalities for nonmoderate functions of a pair of stochastic processes. Proc. London Math. Soc. (3) 67 (1993), no. 3, 649–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement